Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 4:55 AM CDT for Maries County, Phelps County, Missouri. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 4:55 AM CDT (09:55 UTC)
- Expired
- Apr 19, 2011, 5:15 AM CDT
- In force
- 20 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Maries County, MO, Phelps County, MO
The radar
The St Louis radar (KLSX), 101 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 3:11 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 554 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
328
WUUS53 KSGF 190955
SVRSGF
MOC125-161-191015-
/O.NEW.KSGF.SV.W.0053.110419T0955Z-110419T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 AM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MARIES COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 515 AM CDT.
* AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER NORTHEASTERN PHELPS COUNTY...OR 13 MILES
NORTHWEST OF CUBA...MOVING NORTHEAST AT 45 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
EAST CENTRAL MARIES AND NORTHEASTERN PHELPS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3806 9152 3803 9160 3817 9174 3824 9164
3816 9163 3816 9153 3815 9151
TIME...MOT...LOC 0955Z 240DEG 38KT 3815 9160
WIND...HAIL <50MPH 1.00IN
$$
GRIFFIN1 follow-up statement
213
WWUS53 KSGF 191009
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 AM CDT TUE APR 19 2011
MOC125-161-191019-
/O.EXP.KSGF.SV.W.0053.000000T0000Z-110419T1015Z/
MARIES MO-PHELPS MO-
509 AM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHELPS AND EAST
CENTRAL MARIES COUNTIES WILL EXPIRE AT 515 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3806 9152 3803 9160 3817 9174 3824 9164
3816 9163 3816 9153 3815 9151
TIME...MOT...LOC 1009Z 240DEG 38KT 3822 9144
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 4:10 AM CDT, 45 minutes earlier.
Area forecast discussion, Apr 19, 4:10 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 410 AM CDT TUE APR 19 2011 .DISCUSSION... /ISSUED 410 AM CDT TUE APR 19 2011/ ...SEVERE WEATHER FOR PORTIONS OF THE MISSOURI OZARKS EXPECTED THIS AFTERNOON AND EVENING... SHORT TERM (TODAY THROUGH THURSDAY NIGHT)... CURRENTLY...QUASISTATIONARY FRONT EXTENDS FROM NEAR CHANUTE KS TO NEVADA AND ROLLA IN MISSOURI. LOW LEVEL JET HAS BEEN GEARING UP OVER THE PAST FEW HOURS. AS IT HAS INTERSECTED THIS BOUNDARY WE HAVE SEEN SCATTERED THUNDERSTORMS DEVELOP ACROSS CENTRAL MISSOURI. A FEW HAVE BEEN ON THE STRONG TO SEVERE SIDE WITH DIME TO QUARTER SIZED HAIL REPORTED IN A FEW LOCATIONS. THE RISK FOR STORMS WILL DECREASE OVER THE NEXT FEW HOURS AS THIS ACTIVITY...ALONG WITH THE SURFACE BOUNDARY...BEGINS TO SHIFT TO THE NORTH. ELSEWHERE...THE LOW LEVEL JET HAS BROUGHT WARMER TEMPERATURES ALOFT CAPPING OFF OUR ATMOSPHERE FOR THE TIME BEING. TEMPERATURES RANGE FROM THE UPPER 50S IN CENTRAL MISSOURI TO THE MID 60S ELSEWHERE. TODAY AND TONIGHT...RATHER COMPLEX FORECAST AS THE 00Z SUITE OF MODELS HAVE SPED UP THE TIMING OF TODAY/S COLD FRONT BY A COUPLE OF HOURS. AT THIS HOUR...LOW PRESSURE IS STRENGTHENING OVER WESTERN OKLAHOMA...WITH INCREASING SURFACE PRESSURE FALLS EXPANDING ACROSS EASTERN KANSAS AND MUCH OF MISSOURI. LOW PRESSURE SHOULD BEGIN TO EJECT NORTHEASTWARD OVER THE NEXT FEW HOURS AS A TROUGH MOVES EASTWARD OUT OF THE CENTRAL/NORTHERN ROCKIES AND INTO THE PLAINS. BY MIDDAY...SURFACE LOW PRESSURE WILL BE LOCATED ACROSS WEST CENTRAL TO CENTRAL MISSOURI...BECOMING MORE ELONGATED WITH TIME. THE SURFACE WARM FRONT WILL LIKELY LINE UP ACROSS THE FAR NORTHERN PORTION OF THE FORECAST AREA...JUST SOUTH OF THE I70 CORRIDOR. MUCH OF THE MISSOURI OZARKS WILL BE LOCATED SOUTH OF THE WARM FRONT...WHICH WILL BE WELL CAPPED THROUGH AT LEAST THIS MORNING AS AN ELEVATED MIXED LAYER IS NOW IN PLACE. MODEST MID LEVEL HEIGHT FALLS WILL SPREAD INTO THE REGION THIS AFTERNOON AND WEAKEN THE CAP. THE NAM/GFS/ECMWF KEEP THE DRYLINE OUT OF PLAY FOR OUR NECK OF THE WOODS...WHICH MAKES SENSE GIVEN A FASTER COLD FRONT PROGRESSION. THIS COLD FRONT SHOULD BE LOCATED ROUGHLY FROM WARSAW TO STOCKTON TO JOPLIN BY THE EARLY AFTERNOON HOURS AND WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT HEADING INTO THE MID AFTERNOON HOURS. THERE IS A RISK THAT WESTERN PORTIONS OF THE FORECAST AREA MISS OUT ON THUNDERSTORMS WITH THIS EVENT...AS SUCH HAVE PLACED THE HIGHEST POPS ALONG/EAST OF THE I44/HWY 65 CORRIDOR. STORM MODE LOOKS TO BE LINEAR. WHILE THERE IS PLENTY OF SPEED SHEAR WITH THIS SYSTEM...DIRECTION SHEAR IS LACKING. IN ADDITION...0-3 KM VECTORS ARE STILL PROGGED TO BE PARALLEL TO THE SURFACE FRONT. AS A RESULT...EXPECTATIONS ARE FOR ACTIVITY TO QUICKLY FORM INTO A LINE. LOW LEVEL THETA-E DIFFERENTIALS NEAR THE 30K MARK SUPPORT AN ENHANCED DAMAGING WIND RISK WITH BOWING SEGMENTS OF THE LINE. MID LEVEL LAPSE RATES LOOK OUTSTANDING WITH THIS SYSTEM...IN EXCESS OF 8 C/KM...AND WITH AMPLE CAPE IN THE HAIL GROWTH ZONE LAYER...THERE IS AN ABOVE AVERAGE RISK OF LARGE HAIL THAN WHAT WE WOULD TYPICALLY SEE WITH A LINE OF STORMS. TORNADO POTENTIAL LOOKS TO VARY ACROSS THE AREA FROM WEST TO EAST. ANY DISCREET CELL THAT CAN MOVE INTO THE AREA FROM OK/ARK WILL POSE A RISK OF A TORNADO GIVEN REASONABLY LOW LCL LEVELS AND AROUND 200 M2/S2 OF HELICITY IN THE 0-1 KM AND 0-3KM LAYERS. WHILE A LINEAR MODE IS PREFERRED IN THIS SET UP...SPINS UPS ARE SUPPORTED FOR AREAS ALONG/EAST OF I44/HWY 65...AND MORESO OVER THE EASTERN OZARKS. LOW LEVEL CAPE VALUES ARE EXPECTED TO INCREASE TO 50 J/KG OR SO IN THIS AREA...AND WITH LINE ECHO WAVE PATTERN SIGNATURES AND BOW ECHOES POSSIBLE...THIS SUPPORTS AN INCREASING RISK FOR A FEW TORNADOES ACROSS THE EASTERN THIRD TO HALF OF THE FORECAST AREA. THE GOOD NEWS IS THAT THIS SYSTEM LOOKS TO BE A QUICK HITTER. AS A RESULT THE RISK FOR FLOODING WILL BE LOW AND ACTIVITY SHOULD EXIT STAGE EAST BY THE MID EVENING HOURS. WEDNESDAY AND WEDNESDAY NIGHT...THIS WILL LIKELY BE THE QUIETEST PERIOD OUT OF THE NEXT SEVEN OR SO DAYS. SFC HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION. SHOULD SEE A MIX OF SUN AND CLOUDS ON WEDNESDAY WITH PLEASANT TEMPERATURES AT OR JUST SLIGHTLY BELOW THE SEASONAL AVERAGE. CLOUDS WILL BE ON THE INCREASE WEDNESDAY NIGHT AS A WARM FRONT BEGINS TO APPROACH FROM THE SOUTH. COULD SEE ISOLATED TO SCATTERED SHOWERS FLIRT WITH SOUTHERN MISSOURI TOWARD DAYBREAK THURSDAY...THOUGH MOST OF THE WEDNESDAY NIGHT PERIOD SHOULD BE DRY. THURSDAY AND THURSDAY NIGHT...THE AFOREMENTIONED WARM FRONT WILL MOVE INTO THE REGION. WITH INCREASING SOUTHERLY FLOW AHEAD OF ANOTHER MID LEVEL DISTURBANCE...WILL SEE SHOWERS AND STORMS EXPAND ACROSS THE AREA FROM SOUTHWEST TO NORTHEAST DURING THE DAY. MOST AREAS WILL LIKELY BE NORTH OF THE WARM FRONT ON THURSDAY LEADING TO BELOW AVERAGE TEMPERATURES. WILL NEED TO MONITOR FOR THE POTENTIAL OF ELEVATED STORMS CAPABLE OF PRODUCING HAIL. RAIN WILL PERSIST INTO THURSDAY NIGHT AS THE WARM FRONT SLOWLY SHIFTS NORTHWARD. THIS WILL BEGIN A RATHER ACTIVE PERIOD OF WEATHER THAT WILL LINGER WELL INTO THE BEGINNING OF NEXT WEEK. GAGAN LONG TERM (FRIDAY THROUGH MONDAY)... 00Z SUITE OF MED RANGE MODELS CONTINUE DECENT AGREEMENT FOR THE EXTENDED PORTION OF THE FORECAST. 00Z GFS FIVE WAVE PROGS INDICATE A QUASI PERSISTENT SOUTHWEST FLOW ALOFT FAVORING DIGGING ENERGY IN THE CENTRAL AND SOUTHERN ROCKIES/PLAINS. AT THE SURFACE...A BOUNDARY WILL REMAIN NEARLY PARALLEL TO THE FLOW ALOFT...WAVERING A BIT TO THE NORTH/SOUTH AS INDIVIDUAL DISTURBANCES TRAVERSE THE FLOW ALOFT. AS A RESULT...THE FORECAST FOR FRIDAY THROUGH MONDAY LOOKS TO BE QUITE UNSETTLED WITH HIGH CHANCE TO AT TIMES LIKELY POPS INCLUDED WITH THIS FORECAST. THIS IS RATHER PESSIMISTIC... HOWEVER IT IS VERY TOUGH TO PICK DRY TIMES AT THIS POINT...AND THERE WILL BE A FEW PERIODS OF DRY INTERSPERSED BUT THE EMPHASIS IS ON A FEW. THE EXPECTED SYNOPTIC SCALE TRAINING OF DISTURBANCES IS RESULTING IN INCREASING CONCERNS FOR THE POTENTIAL OF FLOODING AND FLASH FLOODING. HAVE INCLUDED A HOROLOGY SECTION BELOW TO DISCUSS THE POTENTIAL. TEMPERATURES A BIT ON THE TRICKY SIDE AS SLIGHT DEVIATIONS IN SURFACE FRONT POSITIONING COULD LEAD TO WARMER/COOLER THAN FORECAST VALUES. FOR THE MOST PART HAVE HELD CLOSE TO OR JUST ABOVE SEASONAL AVERAGES FOR TEMPS. GAGAN && .AVIATION... /ISSUED 1215 AM CDT TUE APR 19 2011/ FOR THE 06Z TAF PACKAGE...SEVERAL FORECAST CONCERNS WITH THIS TAF ISSUANCE. FIRST...LOW LEVEL WIND SHEAR WILL BE ON THE INCREASE FOR THE NEXT SEVERAL HOURS AS A LOW LEVEL JET INTENSIFIES OVER THE REGION. THIS WILL TRANSITION TO GUSTY WINDS AN HOUR OR TWO AFTER SUNRISE...PERSISTING MUCH OF THE DAY. SECOND...GUIDANCE CONTINUES TO INDICATE AN INCREASING RISK FOR AN MVFR DECK DEVELOPING OVER THE AREA OVER THE NEXT FEW HOURS...PERSISTING INTO MUCH OF TUESDAY. HAVE HELD OFF ON LOWERING CIGS TOO QUICKLY GIVEN A LARGE SWATH OF CIRRUS MOVING OVER THE REGION AT THIS TIME. HOWEVER...THE AFOREMENTIONED STRENGTHENING LOW LEVEL JET WILL PUMP MORE MOISTURE INTO THE LOW LEVELS WITH TIME. MID LEVEL DECKS SHOULD LOWER...BUT SLOWLY AND HAVE HELD MVFR OFF UNTIL MID/LATE MORNING NEAR THE BASE OF A STRONG CAP. FINALLY...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA DURING THE AFTERNOON. THIS WILL BRING A RISK OF STRONG STORMS TO MAINLY THE SGF/BBG SITES AND HAVE CONTINUED THE TRENDS FROM THE PREVIOUS FORECAST. WILL NEED TO WATCH IF SHRA/TSRA CAN FIRE AS FAR WEST AS JLN. GAGAN && .HYDROLOGY... /ISSUED 410 AM CDT TUE APR 19 2011/ CONCERNS OF FLASH FLOODING AND RIVER FLOODING WILL INCREASE HEADING INTO THIS WEEKEND. THE UPPER LEVEL PATTERN FORECAST ACROSS THE REGION WILL SEND SEVERAL WAVES OF ENERGY THROUGH THE MIDWEST. MEANWHILE AT THE SURFACE...A FRONT WILL BE LINGERING AROUND THE AREA ACTING AS A FOCUSING MECHANISM FOR MULTIPLE ROUNDS OF RAIN AND THUNDERSTORMS. WITH RAINFALL EXPECTED TODAY/TONIGHT AND AGAIN THURSDAY/THURSDAY NIGHT...ARE SOIL WILL BECOME INCREASINGLY SATURATED AND FLASH FLOOD GUIDANCE VALUES ARE EXPECTED TO DECREASE. WITH SEVERAL ROUNDS OF RAIN POSSIBLE FROM FRIDAY INTO MONDAY...THE RISK FOR FLASH FLOODING WILL INCREASE. IN ADDITION AREA RIVERS WILL RISE WITH THE POTENTIAL FOR AT LEAST MINOR FLOODING BY THIS WEEKEND. THOSE WITH INTERESTS ALONG AREA RIVERS ARE URGED TO CLOSELY MONITOR UPDATED FORECASTS. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 18, 8:08 PM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 808 PM CDT MON APR 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 808 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... LIMITED RISK FOR HAIL. LIMITED THUNDERSTORM WIND GUST RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...ESPECIALLY ACROSS CENTRAL MISSOURI. HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN EPISODE OF SEVERE STORMS WILL OCCUR TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. LARGE HAIL UP TO THE SIZE OF BASEBALLS...WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES WILL ALL BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY AFTERNOON THROUGH SATURDAY. STRONG THUNDERSTORMS MAY AGAIN BE POSSIBLE FRIDAY AFTERNOON AND EVENING. INCREASINGLY SATURATED SOILS WILL BEGIN TO RESULT IN AN INCREASED THREAT FOR FLASH FLOODING THIS WEEK. MULTIPLE ROUNDS OF RAIN AND THUNDERSTORMS OVER THE NEXT WEEK WILL LIKELY RESULT IN SIGNIFICANT RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 19, 2:34 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM HAIL WARSAW 38.24N 93.38W
04/19/2011 M0.50 INCH BENTON MO LAW ENFORCEMENT
BENTON COUNTY DISPATCH REPORTS DIME SIZE HAIL.
&&
MGRIFFINLocal storm report, Apr 19, 2:43 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL 2 SE LAURIE 38.18N 92.80W
04/19/2011 E1.00 INCH CAMDEN MO LAW ENFORCEMENT
CAMDEN COUNTY DISPATCH REPORTS QUARTER SIZE HAIL ON LAKE
ROAD 530.
&&
MGRIFFINLocal storm report, Apr 19, 3:33 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM HAIL VIENNA 38.19N 91.95W
04/19/2011 E0.88 INCH MARIES MO LAW ENFORCEMENT
MARIES COUNTY DISPATCH REPORTS NICKEL SIZE HAIL.
&&
MGRIFFINSpecial weather statement, Apr 19, 4:46 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CDT TUE APR 19 2011
MOZ058-071-191015-
MARIES MO-PHELPS MO-
446 AM CDT TUE APR 19 2011
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN PHELPS AND SOUTHEASTERN
MARIES COUNTIES UNTIL 515 AM CDT...
AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VICHY...OR 10 MILES NORTH OF ROLLA...MOVING
NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
TUESDAY MORNING FOR EAST CENTRAL MISSOURI.
LAT...LON 3810 9152 3802 9172 3812 9187 3829 9164
3828 9163 3816 9164 3816 9153 3815 9151
TIME...MOT...LOC 0947Z 241DEG 34KT 3812 9170
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 47 min |
| Apr 19, 2:30 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| Apr 19, 2:47 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 28 min |
| Apr 19, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 39 min |
| Apr 19, 3:15 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 12 min |
| Apr 19, 4:46 AM CDT | Special Weather Statement | SGF | Maries | 29 min |
| Apr 19, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 42 min |
| Apr 19, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney, Webster | 50 min |
| Apr 19, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 43 min |
| Apr 19, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas, Wright | 46 min |
| Apr 19, 5:10 PM CDT | Tornado Warning | SGF | Stone, Taney | 35 min |
| Apr 19, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 52 min |
| Apr 19, 5:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 42 min |
| Apr 19, 5:36 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 39 min |
| Apr 19, 5:42 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 48 min |
| Apr 19, 5:49 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 41 min |
| Apr 19, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Ozark, Shannon, Texas | 62 min |
| Apr 19, 6:15 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Texas | 6 hr |
| Apr 19, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Apr 19, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 65 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.